# SDR KBM2003F00084

- Difficulty date: November 9, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 704A47270101
- Part serial: 381
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL AND ENGINE OIL PRESSURE GAUGES ARE INDICATING HIGH WITH BATTERY POWER ONLY.  REMOVED AND REPLACED
